| Catalog Number |
SERB65-10-80-120 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/18/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation summary: only one of the protégé gps stent delivery system was received for evaluation.No cine images from the procedure were received for e valuation.The protégé gps sds was received with a separation of the manifold lock housing from the manifold cap.The deployment paddles were in close proximity to each other, the outer sheath was received retracted from sds distal tip, and the sds was received without a stent.The sds inner distal assembly was cut from the sds just proximal to the stent retainer to allow the removal of the inner guidewire lumen.With the inner guidewire lumen removed the distal paddle/lock housing separation face was examined: an incomplete sonic weld was noted.The manifold cap to lock housing separation face was examined: an incomplete sonic weld was noted.
Event or Problem Description
The physician was attempting to use a protégé gps stent to treat an unknown lesion.The device was prepped as per ifu without issue.No resistance was encountered when advancing the device and no excessive force was used the thumbscrew/lock-pin was checked for measurement prior to procedure.Prior to attempting to deploy the stent, when unscrewing the pin pull deployment, it was reported that the whole assembly came apart.A second protégé gps stent was used to complete the procedure.It was reported that similar issues were encountered with the second stent also, but that the physician managed to successfully deploy the stent.No patient injury was reported.